# SDR AUS20011310

- Difficulty date: December 6, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Channel
- Part number: 571304013
- Condition: Cracked
- Location: Landing Gear Att
- Component: Landing Gear Att
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR ACTUATOR ATTACHMENT STRUCTURE CHANNEL CRACKED.FOUND DURING INSPECTION IAW AD/F406/7.
